# SDR 08FDEA03654

- Difficulty date: August 31, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 55,178 hours, 9,009 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67622
- Part serial: AWE081
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD FLAP VANE LOWER SURFACE INBOARD OF MID WAY TO LEADING EDGE AREA FOUND DELAMINATED.  REPAIRED IAW EA 1-5750-124362,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
